# SDR DALA1503969235

- Difficulty date: January 27, 2011
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 29,938 hours, 19,424 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REPAIR ON LEFT DORSAL FIN ATTACH ANGLE IAW SRM 53
